×

zbMATH — the first resource for mathematics

Zur metrischen Theorie der Lürothschen Entwicklungen der reellen Zahlen. (German) Zbl 0162.34703

MSC:
11K55 Metric theory of other algorithms and expansions; measure and Hausdorff dimension
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] O. Perron: Irrationalzahlen. De Gruyter, Berlin-Leipzig, 1921. · JFM 48.0190.05
[2] A. Rényi: A számjegyek eloszlása valós számok Cantor-féle elöállításaiban. Mat. Lap. 7, (1956), 77-100.
[3] P. Erdös A. Rényi: Some further statistical properties of the digits in Cantor’s series. Acta math. acad. sci. Hung. X (1959), 21-29. · Zbl 0088.25804
[4] P. Erdös A. Rényi: On Cantor’s series with convergent \(\sum(\frac{1}{q_n})\). Ann. Univ. Sci. Budap. de Rol. Eötvös nom. II (1959), 93-109. · Zbl 0095.26501
[5] P. Erdös A. Rényi P. Szüsz: On Engel’s and Sylvester’s series. Ann. Univ. Sci. Budap. de Roi. Eötvös nom. I (1958), 7– 32. · Zbl 0107.27002
[6] A. Rényi: A new approach to the theory of Engel’s series. Ann. Univ. Sci. Budap. de Rol. Eötvös nom. V (1962), 25-32. · Zbl 0232.10028
[7] T. Šalát: Cantorsche Entwicklungen der reellen Zahlen und das Hausdorffsche Mass. Publ. Math. Inst. Hung. Acad. Sci. VI (1961), 15-41. · Zbl 0119.28502
[8] T. Šalát: Über die Cantorschen Reihen. Czechosl. Math. J. 18 (93) (1968), 25-56. · Zbl 0157.09904
[9] L. Holzer: Zur Bestimmung des Lebesgueschen Masses linearer Punktmengen, deren Elemente durch systematische Entwicklungen gegeben sind. Sitzungsberichte Akad. der Wissensch. in Wien, Mat.-naturwis. Klasse, Abl. IIa, 137 (1928), 1, 421-453. · JFM 54.0289.04
[10] T. Šalát: О мере Хаусдорфа линейных множеств. Czechosl. Math. J. II (86) (1961), 24-56.
[11] K. Knopp: Mengentheoretische Behandlung einiger Probleme der diphantischen Approximationen und der transfiniten Wahrscheinlichkeiten. Math. Ann. 95 (1926), 409-426. · JFM 51.0162.01
[12] A. Rényi: Wahrscheinlichkeitsrechnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1962. · Zbl 0058.11602
[13] K. Knopp: Theorie und Anwendung der unendlichen Reihen. 1931. · Zbl 0842.40001
[14] А. Хинчин: Цепные дроби. Москва, 1961. · Zbl 1160.68305
[15] S. Hartman: Quelques propriétés ergodiques des fractions continues. Studia Math. XII (1951), 271-278. · Zbl 0044.12402
[16] T.Šalát: Remarks on the ergodic theory of the continued fractions. Mat. čas. SAV 17 (1967), 121-130. · Zbl 0166.05703
[17] A. Chinčin: Metrische Kettenbruchprobleme. Comp. Math. I (1935), 361-382. · Zbl 0010.34101
[18] W. Specht: Elementare Beweise der Primzahlsätze. VEB Deutscher Verlag der Wissenschaften, Berlin, 1956. · Zbl 0072.03103
[19] V. Jarník: Zur metrischen Theorie der diophantischen Approximationen. Prace matem.- fizyczne XXXVI (1928-1929), 91-106. · JFM 55.0718.01
[20] T. Šalát: A remark on normal numbers. Revue roumaine de math. pures et appl. XI (1966), 53-56. · Zbl 0178.38001
[21] K. Kuratowski: Topologie I. Warszawa, 1958. · Zbl 0078.14603
[22] H. H. Ostmann: Additive Zahlentheorie I. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956. · Zbl 0072.03101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.